Covering and Partitioning of Split, Chain and Cographs with Isometric Paths

Chakraborty, D., Müller, H., Ordyniak, S. orcid.org/0000-0003-1935-651X et al. (2 more authors) (2024) Covering and Partitioning of Split, Chain and Cographs with Isometric Paths. In: Proceedings of 49th International Symposium on Mathematical Foundations of Computer Science (MFCS 2024). 49th International Symposium on Mathematical Foundations of Computer Science, 26-30 Aug 2024, Bratislava, Slovakia. Leibniz International Proceedings in Informatics (LIPIcs) . Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik , 39:1-39:14.

Metadata

Item Type: Proceedings Paper
Authors/Creators:
Copyright, Publisher and Additional Information:

© Dibyayan Chakraborty, Haiko Müller, Sebastian Ordyniak, Fahad Panolan, and Mateusz Rychlicki. This is an open access conference paper under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Isometric path partition (cover), chordal graphs, chain graphs, split graphs
Dates:
  • Published: 23 August 2024
  • Published (online): 23 August 2024
  • Accepted: 24 June 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Algorithms & Complexity
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2024 13:27
Last Modified: 30 Sep 2024 10:18
Status: Published
Publisher: Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
Series Name: Leibniz International Proceedings in Informatics (LIPIcs)
Identification Number: 10.4230/LIPIcs.MFCS.2024.39
Open Archives Initiative ID (OAI ID):

Export

Statistics